Journal article icon

Journal article

Likely equilibria of stochastic hyperelastic spherical shells and tubes

Abstract:

In large deformations, internally pressurised elastic spherical shells and tubes may undergo a limit-point, or inflation, instability manifested by a rapid transition in which their radii suddenly increase. The possible existence of such an instability depends on the material constitutive model. Here, we revisit this problem in the context of stochastic incompressible hyperelastic materials, and ask the question: what is the probability distribution of stable radially symmetric inflation, suc...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1177/1081286518811881

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Catherine's College
Role:
Author
ORCID:
0000-0002-6436-8483
More from this funder
Name:
Engineering and Physical Sciences Research Council
Funding agency for:
Goriely, A
Grant:
EP/R020205/1
Publisher:
SAGE Publications
Journal:
Mathematics and Mechanics of Solids More from this journal
Volume:
24
Issue:
7
Pages:
2066-2082
Publication date:
2018-11-11
Acceptance date:
2018-10-17
DOI:
EISSN:
1741-3028
ISSN:
1081-2865
Keywords:
Pubs id:
pubs:929144
UUID:
uuid:fcc98522-f66d-46e3-8092-9b027332de05
Local pid:
pubs:929144
Source identifiers:
929144
Deposit date:
2018-10-18

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP